# SDR AALA201809219027

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 24,516 hours, 9,091 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 2297
- Condition: Odor
- Location: Zone 100
- Part time: 24,508 hours, 9,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL ODOR FROM ROW 29 TO THE BACK OF AIRCRAFT. TURNED OFF PACK NR 2 AND THE ODOR WENT AWAY. MAINTENANCE ACCOMPLISHED JOBCARD 26L00021001, FOUND AND VERIFIED SOURCE OF ODOR TO BE RECIRCULATION FAN 15HG. MAINTENANCE REPLACED CABIN FAN 15HG PER AMM 21-21-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
